Allergan (Costa Rica) Style 15 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
15-492 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "lymph node reaction in armpit, lots of burning, pain, a little marble like mass under armpit and rupture".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Clarification to b3: partial date of (b)(6) 2026 provided.Reason for reoperation: rupture.A review of the device history record has been completed.No deviations or non-conformances noted.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.